# SDR IPXA2014013181729

- Difficulty date: January 27, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Inoperative
- Location: L1 Door Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WILL NOT DISARM.   R & R SLIDE AND DOOR ARMING SYSTEM. OPERATES NORMALLY IAW MM 25-61-21-04.
